Open Access
Translator Disclaimer
2013 A New Gap Function for Vector Variational Inequalities with an Application
Hui-qiang Ma, Nan-jing Huang, Meng Wu, Donal O'Regan
J. Appl. Math. 2013(SI21): 1-8 (2013). DOI: 10.1155/2013/423040


We consider a vector variational inequality in a finite-dimensional space. A new gap function is proposed, and an equivalent optimization problem for the vector variational inequality is also provided. Under some suitable conditions, we prove that the gap function is directionally differentiable and that any point satisfying the first-order necessary optimality condition for the equivalent optimization problem solves the vector variational inequality. As an application, we use the new gap function to reformulate a stochastic vector variational inequality as a deterministic optimization problem. We solve this optimization problem by employing the sample average approximation method. The convergence of optimal solutions of the approximation problems is also investigated.


Download Citation

Hui-qiang Ma. Nan-jing Huang. Meng Wu. Donal O'Regan. "A New Gap Function for Vector Variational Inequalities with an Application." J. Appl. Math. 2013 (SI21) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1271.49004
MathSciNet: MR3068875
Digital Object Identifier: 10.1155/2013/423040

Rights: Copyright © 2013 Hindawi


Vol.2013 • No. SI21 • 2013
Back to Top